# SDR USAA2013122000008

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 41,631 hours, 18,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT DOOR HARD TO OPEN.  LUBED L2 DOOR IAW AMM 52-13-00-610-001-A.  DOOR OPERATES NORMALLY.
